A Subclass of Bi-Univalent Functions Based on the Faber Polynomial Expansions and the Fibonacci Numbers

ALTINKAYA Ş. , Yalcin S. , Cakmak S.

MATHEMATICS, vol.7, no.2, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 7 Issue: 2
  • Publication Date: 2019
  • Doi Number: 10.3390/math7020160
  • Title of Journal : MATHEMATICS
  • Keywords: bi-univalent functions, subordination, Faber polynomials, Fibonacci numbers, Komatu integral operator, COEFFICIENT


In this investigation, by using the Komatu integral operator, we introduce the new class ( pound eta,rho)(Sigma,t)((rho) over tilde of bi-univalent functions based on the rule of subordination. Moreover, we use the Faber polynomial expansions and Fibonacci numbers to derive bounds for the general coefficient vertical bar a(n)vertical bar of the bi-univalent function class.